# SDR SWAA2022011965557

- Difficulty date: April 9, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 27,627 hours, 16,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CORNER THRESHOLD PLATE IS CRACKED. / INSTALLED REPAIRED CORNER THRESHOLD. REF. SRM. 51-40-02. PRESSURE LEAK CHECK GOOD PER AMM 05-51-91. SEE INDIVIDUAL SIGN OFFS FOR WORK PERFORMED.
